Follow
Swee Hong Chan
Swee Hong Chan
Verified email at rutgers.edu - Homepage
Title
Cited by
Cited by
Year
Log-concave poset inequalities
SH Chan, I Pak
arXiv preprint arXiv:2110.10740, 2021
262021
Introduction to the combinatorial atlas
SH Chan, I Pak
Expositiones Mathematicae 40 (4), 1014-1048, 2022
162022
Extensions of the Kahn--Saks inequality for posets of width two
SH Chan, I Pak, G Panova
arXiv preprint arXiv:2106.07133, 2021
112021
Effective poset inequalities
SH Chan, I Pak, G Panova
SIAM Journal on Discrete Mathematics 37 (3), 1842-1880, 2023
102023
Abelian sandpile model and Biggs–Merino polynomial for directed graphs
SH Chan
Journal of Combinatorial Theory, Series A 154, 145-171, 2018
102018
The cross–product conjecture for width two posets
SH Chan, I Pak, G Panova
Transactions of the American Mathematical Society 375 (08), 5923-5961, 2022
82022
Sorting probability for large Young diagrams
SH Chan, I Pak, G Panova
arXiv preprint arXiv:2005.08390, 2020
72020
Sandpile groups of generalized de Bruijn and Kautz graphs and circulant matrices over finite fields
SH Chan, HDL Hollmann, DV Pasechnik
Journal of Algebra 421, 268-295, 2015
7*2015
Abelian networks IV. Dynamics of nonhalting networks
SH Chan, L Levine
American Mathematical Society 276 (1358), 2022
6*2022
Rotor walks on transient graphs and the wired spanning forest
SH Chan
SIAM Journal on Discrete Mathematics 33 (4), 2369-2393, 2019
62019
Multivariate correlation inequalities for P-partitions
SH Chan, I Pak
Pacific Journal of Mathematics 323 (2), 223-252, 2023
42023
Sorting probability of Catalan posets
SH Chan, I Pak, G Panova
Advances in Applied Mathematics 129, 102221, 2021
42021
Random walks with local memory
SH Chan, L Greco, L Levine, P Li
Journal of Statistical Physics 184 (1), 6, 2021
42021
Infinite-step stationarity of rotor walk and the wired spanning forest
SH Chan
Proceedings of the American Mathematical Society 149 (6), 2415-2428, 2021
42021
A rotor configuration with maximum escape rate
SH Chan
42020
A bijection between necklaces and multisets with divisible subset sum
SH Chan
The Electronic Journal of Combinatorics 26 (1), 1-18, 2019
42019
Log-concavity in planar random walks
SH Chan, I Pak, G Panova
Combinatorica 42 (Suppl 1), 1011-1026, 2022
32022
Linear extensions of finite posets
SH Chan, I Pak
arXiv preprint arXiv:2311.02743, 2023
22023
Equality cases of the Alexandrov--Fenchel inequality are not in the polynomial hierarchy
SH Chan, I Pak
arXiv preprint arXiv:2309.05764, 2023
22023
Quasi-periodic tiling with multiplicity: a lattice enumeration approach
SH Chan
Discrete & Computational Geometry 54 (3), 647-662, 2015
22015
The system can't perform the operation now. Try again later.
Articles 1–20